Convert ICD-9-CM Diagnosis 962.0 to ICD-10-CM

ICD-9-CM 962.0 converts approximately to:
  • 2021 ICD-10-CM T38.0X1A Poisoning by glucocorticoids and synthetic analogues, accidental (unintentional), initial encounter
    or:
  • 2021 ICD-10-CM T38.0X2A Poisoning by glucocorticoids and synthetic analogues, intentional self-harm, initial encounter
    or:
  • 2021 ICD-10-CM T38.0X3A Poisoning by glucocorticoids and synthetic analogues, assault, initial encounter
    or:
  • 2021 ICD-10-CM T38.0X4A Poisoning by glucocorticoids and synthetic analogues, undetermined, initial encounter
    or:
  • 2021 ICD-10-CM T50.0X1A Poisoning by mineralocorticoids and their antagonists, accidental (unintentional), initial encounter
    or:
  • 2021 ICD-10-CM T50.0X2A Poisoning by mineralocorticoids and their antagonists, intentional self-harm, initial encounter
    or:
  • 2021 ICD-10-CM T50.0X3A Poisoning by mineralocorticoids and their antagonists, assault, initial encounter
    or:
  • 2021 ICD-10-CM T50.0X4A Poisoning by mineralocorticoids and their antagonists, undetermined, initial encounter

Note: approximate conversions between ICD-9-CM codes and ICD-10-CM codes may require clinical interpretation in order to determine the most appropriate conversion code(s) for your specific coding situation.

Source: 2021 ICD-10-CM CMS General Equivalence Mappings.